# SDR 07FDEA01125

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 51,958 hours, 8,346 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4059001908
- Part serial: 92040469
- Condition: Failed
- Location: Flt Control
- Part time: 38,137 hours, 6,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDIS : FLAPS DID NOT RETRACT WHEN FLAP HANDLE RAISED AFTER T/O, PER QRH, MATCHED FLAP HANDLE TO INDICATED POSITION (15DEG) BUT FLAP INDICATION SHOWED FLAPS CONTINUING TO COME UP.  EVENTUALLY INDICATED "0", MATCHED FLAP HANDLE AGAIN.  RTB WITH NO PROBLEM ON FLAP EXTENSION AND NORMAL LANDING.  PERFORMED INSPECTION OF FLAPS AND CONTROLS, NO OBVIOUS DISCREPANCY FOUND.  PERFORMED FCC RTS, FCC1 FAILS.  CYCLED FLAPS FROM UP POSITION TO 50 DEG POSITION, OPERATIONS AND INDICATIONS NORMAL, SENSOR READ OUT INDICATIONS WITHIN LIMITS.  INITIAL FCC RTS SHOWED FAULT CODE N124.12, N124.13,N124.14, ON FCC1.  REMOVED AND REPLACED FCC1.  PERFORMED RTS ON FCC1 AND FLAP OPERATIONAL, FLAP OPERATION AND INDICATIONS NORMAL.
